# SDR 800GF081206

- Difficulty date: August 12, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N800GF
- Make and model: Beech 400A
- Aircraft serial: RK96
- Aircraft time: 4,825 hours, 8,686 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LANDING GEAR DID NOT COME DOWN WHEN SELECTED. PERFORMED EMERGANCE EXTEND AND LANDED WITH NO PROBLEMS.  FOUND SWITCH IN GEAR CONTROLLER INTERMITTENTERLY HAVING HIGH RESISTANCE.  (K)
